Can Anaprox are Flexeril get you high I don't like taking pills that make me feel funny.?
Asked by Winnie Eskew 4 months ago.
Anaprox will not get anyone high unless they really believe it will. Anaprox is an NSAID, but taking too much can hurt you. Anaprox is the same drug as Aleve. Flexeril is a muscle relaxer, and I think it is a safe one. The biggest problem is when people drink alcohol and take muscle relaxers and pass out and look foolish in public or drown in their own vomit. Flexeril won't really give one a high, but one shouldn't drive or attempt anything important. It's kind of like benadryl, but it will relax muscles when taken as prescribed. Answered by Dannielle Nold 4 months ago.
Anaprox DS (NSAID) is it similar to aspirin in the sense that is takes away platelet count?
If someone was having surgery and were taking a NSAID would it affect them (bleeding wise) like if there were taking aspirin? Hence this individual doesn't take normal doses but extremely large doses daily to manage pain. Thanks in advance. Ellie
Asked by Cruz Bandyk 4 months ago.
Anaprox used in conjunction with anticoagulants has been shown to increase the risk of bleeding, so it is likely that it has a similar effect to aspirin. Answered by Nerissa Velovic 4 months ago.
Can you take Anaprox, Aleve, and Tylenol?
For menstrual cramps?
Asked by Marquis Dohm 4 months ago.
Not at the same time! Anaprox and Aleve have the same active ingredient, Naproxen Sodium. Taking those together can cause you to overdose! Tylenol has acetaminophen, and I've been told by doctors that Acetaminophen and Naproxen Sodium can be taken together, but be careful and read the ingredients of other medications you might also be taking. Make sure they don't also contain one of these ingredients. It's always best to read the labels and know the risks. Answered by Fred Shaff 4 months ago.
A fever is your body's way of fighting infection, bacteria, viruses. Many bacteria can't survive in higher temps, so it's a natural way to get rid of them. That's why a temperature of 99.5 doesn't need to be treated; even a temp of 101 doesn't need treatment unless the symptoms are really bothering you. Aleve, Advil, Tylenol all work to bring the temperature down. We give Tylenol to patients with good results. Both will help reduce aching. Aleve and Advil (ibuprofen) are anti-inflammatory medications, so work differently than Tylenol. But you can use either for aches and pains due to fever, and to help reduce a fever. Have you just had gum surgery? If so, an elevated temperature might be a sign of infection. While Aleve or Tylenol will reduce a fever and the aching, they will not treat an infection. If you have an infection, you may need antibiotics to get rid of it. If your symptoms are caused by a virus, you'll just have to ride it out. Answered by Eli Shearhart 4 months ago.
Is anaprox a narcotic?
Asked by Evelin Keesecker 4 months ago.
Naproxen sodium (generic name) Anaprox (brand name) is a non-steroidal anti-inflammatory drug (NSAID) commonly used for the reduction of intense pain, fever, inflammation and stiffness caused by conditions such as osteoarthritis, rheumatoid arthritis, psoriatic arthritis, gout, ankylosing spondylitis, menstrual cramps, tendinitis, bursitis, and the treatment of primary dysmenorrhea. Answered by Loretta Nunlee 4 months ago.
It's all the bacon. It's caused clogging of his carotid artery and low blood flow to the brain. Answered by Joel Cunha 4 months ago.
no, it's Naproxen which is like Aleve, but a prescription strength of it. Answered by Keila Drumm 4 months ago.
I have sharp intestinal pain associated with taking anaprox?
so every time I take anaprox, the day after i get really sharp, spasmodic pains in my lower stomach. then a constant sharp pain when i press on my stomach for 1-2 days after i go off the meds. is this a sign of a serious side effect, or is it really just gas? (whatever it is, i am going off naproxen and calling my...
Asked by Alesha Dedeaux 4 months ago.
so every time I take anaprox, the day after i get really sharp, spasmodic pains in my lower stomach. then a constant sharp pain when i press on my stomach for 1-2 days after i go off the meds. is this a sign of a serious side effect, or is it really just gas? (whatever it is, i am going off naproxen and calling my doctor!!) Answered by Shayna Reigner 4 months ago.
NSAIDs like naproxyn ibuprofen etc are prostaglandin inhibitors and cause irritation to the stomach lining -- at times leading to gastric ulcers. This is why you should always take them with food. If you are getting abdominal pain then you should definitely stop taking them. Answered by Ayesha Obeid 4 months ago.
Stop taking the anaprox immediately. It is known to cause stomach ulcers and bleeding in the gastrointestinal tract. Go to your doctor right away if you vomit what looks like coffee grounds or see blood after going to the bathroom. Taking this medication on an empty stomach will worsen the side effects and if you take it took often. Try taking it with food to see if these effects go away. Answered by Van Conforti 4 months ago.
Can i take anaprox 550mg with codapane forte 500 mg?
can i take anaprox 550mg with codapane forte 500 mg?
Asked by Betsey Gilberg 4 months ago.
Call your local Pharmacist and ask him/her. They are highly trained in Drugs and Drug Interactions. Answered by Francisco Poyer 4 months ago.